# SDR FDEA201105101792

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS ACCESS DOOR CRACKED AS MARKED.  CUT AND REMOVED DAMAGE PORTION IAW SRM 51-70-13, FABRICATED REPAIR DOUBLER FROM 20-24-T3 .050 IAW SRM 51-70-13, INSTALLED NEW REPAIR DOUBLER AT MAIN AVIONICS DOOR IAW SRM 51-70-13, DETAIL I, FIG 1. CATEGORY "A" REPAIR.  MAJOR REPAIR.
